Numerical Solution of Fractional Differential Equations by using Fractional Spline Model
Year: 2015
Journal of Information and Computing Science, Vol. 10 (2015), Iss. 2 : pp. 98–105
Abstract
In this paper, we consider a new suitable lacunary fractional interpolation with the idea of the spline function of polynomial form, and the method applied to solve linear fractional differential equations. The results obtained are in good agreement with the exact analytical solutions and the numerical results presented by several examples, results also show that the technique introduced here is robust and easy to apply.
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22552
Journal of Information and Computing Science, Vol. 10 (2015), Iss. 2 : pp. 98–105
Published online: 2015-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 8